Diclofenac + Paracetamol is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.
How Diclofenac + Paracetamol works
Diclofenac + Paracetamol is a combination of two medicines: Diclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
- You have been prescribed this combination medicine for relieving pain and inflammation.
- Take it with food to avoid getting an upset stomach.
- It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.
- Avoid consuming alcohol when taking Diclofenac + Paracetamol as it may cause excessive drowsiness and increase the risk of liver damage.
- Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.